# SDR MALA060552

- Difficulty date: September 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 15,733 hours, 15,119 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 1025000
- Part serial: 15WDFD00
- Condition: Malfunctioned
- Location: Adau
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER LIMITER ILLUMINATED INFLIGHT ABOVE 170 KTS. CAUTION CLEARED WHEN CABIN PRESSURIZED AT 3000 FT.  REMOVED AND REPLACED AIR DATA ACCUSATION UNIT. ALL CHECKS GOOD.
